# SDR QU2R20171005001

- Difficulty date: October 6, 2017
- Submitted: October 6, 2017
- Operation: General aviation
- Aircraft: N251QS
- Make and model: Amd FALCON2000
- Aircraft serial: 202
- Aircraft time: 11,878 hours, 7,440 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD SEAT TRACK AT FRAME 7 CORRODED BEYOND LIMITS.  INSTALLED A REPAIR IAW SRM 51-71-02, SECTION 4.
